# SDR UALA2011080504096

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 520L IS BROKEN OFF FROM LBL 65 TO THE END OF THE BEAM LT SIDE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED END OF FLOORBEAM & PERFORMED HFEC ON TRIM OUT PER NDT 6-51-00-19 WITH NO CRACK INDICATIONS FOUND.  FABRICATED, LOCATED, DRILLED AND INSTALLED A REPAIR DOUBLER AND TWO EACH STRUCTURAL FILLERS PER REO-G13880 REV A ON NON ROUTINE 20003.  THIS IS A CATEGORY 'A' REPAIR PER BACO 8100-9 AND 085625SRM 51-00-06.
